UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica

Buscar por:



Lista de artículos

Publicación
S.K. Kim, H.J. Lee , M. Martín Suárez and F.J. Merí De La Maza,  "On a second numerical index for Banach spaces", "Proceedings of the Royal Society of Edinburgh Section A: Mathematics" , vol.150, 1003-1051, 2020
J. Langemets and A. Rueda Zoca,  "Octahedral norms in duals and biduals of Lipschitz-free spaces", "Journal of Functional Analysis" , vol.279, -, 2020
J.M. Chica Olmo, R.A. Cano Guervos and M. Chica Rivas,  "Estimation of Housing Price Variations Using Spatio-Temporal Data", "Sustainability" , vol.11, 1-21, 2019
V. Kadets, S. Dantas, S.K. Kim, H.J. Lee and M. Martín Suárez,  "On the Pointwise Bishop-Phelps-Bollobás Property for Operators", "Canadian Journal of Mathematics" , vol.71, 1421-1443, 2019
J. Alaminos Prats, M. Bresar-, J. Extremera Lizana and A.R. Villena Muñoz,  "Zero Lie product determined Banach algebras, II", "Journal of Mathematical Analysis and Applications" , vol.474, 1498-1511, 2019
G. López Pérez and A. Rueda Zoca,  "Diameter two properties and polyhedrality", "Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas" , vol.113, 131-135, 2019
J. Alaminos Prats, J. Extremera Lizana, M.L. Castillo Godoy and A.R. Villena Muñoz,  "Orthogonally additive polynomials on convolution algebras associated with a compact group", "Journal of Mathematical Analysis and Applications" , vol.472, 285-302, 2019
C. Angosto, V. Kadets and O. Zavarzina,  "Non-expansive bijections, uniformities and polyhedral faces", "Journal of Mathematical Analysis and Applications" , vol.471, 38-52, 2019

Última actualización del SICA: 10/01/2024

Desarrollado por: